# SDR ASAA1149483

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69784081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN EXISTING FRAME LOWER FLANGE FORWARD CARGO BAY STA 500G FRAME CORRODED BETWEEN STR 27L- 26L.    REMOVED OLD REPAIR, FABRICATED NEW REPAIR AND INSTALLED IAW B737 400 SRM 51 40 02 AND SRM 53 00 07 FIG 201.
